A mixed type boundary problem describing the propagation of disturbances in viscous media I. Weak solutions for quasi-linear equations

Research output: Journal article publicationJournal articleAcademic researchpeer-review

12 Citations (Scopus)

Abstract

The mixed type boundary problem utt = ((aijuxi)xj) t + (bijuxi)xj + (F(x, t, u, ux))t in n-dimensional spaces has been studied. The existence, uniqueness, and stability of the weak solution are discussed for the first boundary value case.
Original languageEnglish
Pages (from-to)644-653
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume135
Issue number2
DOIs
Publication statusPublished - 1 Nov 1988
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this